Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 27, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 29, 2011, 3:57 PM CDT for Ascension Parish, East Baton Rouge Parish, Iberville Parish, Louisiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2011, 3:57 PM CDT (20:57 UTC)
- Expired
- Mar 29, 2011, 4:40 PM CDT
- In force
- 43 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 4:03 PM CDT | HAIL 0.25 | Bayou Sorrel, LA | MEDIA REPORTS PENNY SIZE HAIL IN BAYOU SORREL |
| Mar 29, 4:10 PM CDT | HAIL 1 | Bayou Sorrel, LA | ADDITIONAL REPORTS OF PENNY TO QUARTER SIZE HAIL IN BAYOU SORREL |
| Mar 29, 4:10 PM CDT | HAIL 1.25 | Bayou Sorrel, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 3:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -508 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
668
WUUS54 KLIX 292057
SVRLIX
LAC005-033-047-292200-
/O.NEW.KLIX.SV.W.0027.110329T2057Z-110329T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT TUE MAR 29 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ASCENSION PARISH IN SOUTHEAST LOUISIANA...
SOUTH CENTRAL EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
SOUTHEASTERN IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF PLAQUEMINE...
* UNTIL 500 PM CDT
* AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR BAYOU SORREL...OR 15 MILES SOUTHWEST OF
PLAQUEMINE...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BAYOU SORREL BY 410 PM CDT...
7 MILES SOUTHEAST OF PLAQUEMINE BY 450 PM CDT...
WHITE CASTLE BY 455 PM CDT...
CARVILLE AND 8 MILES WEST OF GEISMER BY 500 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3033 9119 3033 9115 3035 9116 3038 9111
3014 9097 3005 9125 3006 9126 3006 9136
3010 9139 3010 9145 3012 9147 3017 9147
TIME...MOT...LOC 2057Z 243DEG 11KT 3012 9137
$$
24/RR2 follow-up statements
956
WWUS54 KLIX 292119
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 PM CDT TUE MAR 29 2011
LAC033-292130-
/O.CAN.KLIX.SV.W.0027.000000T0000Z-110329T2200Z/
EAST BATON ROUGE LA-
419 PM CDT TUE MAR 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EAST BATON ROUGE
PARISH IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3018 9143 3023 9136 3026 9132 3033 9108
3030 9106 3022 9102 3018 9100 3006 9126
3006 9133
TIME...MOT...LOC 2120Z 236DEG 10KT 3016 9128
$$
LAC005-047-292200-
/O.CON.KLIX.SV.W.0027.000000T0000Z-110329T2200Z/
IBERVILLE LA-ASCENSION LA-
419 PM CDT TUE MAR 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WEST CENTRAL ASCENSION AND SOUTHEASTERN IBERVILLE PARISHES...
AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR BAYOU SORREL...OR 9 MILES SOUTH OF
PLAQUEMINE...MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
CASTLE...GEISMER AND CARVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3018 9143 3023 9136 3026 9132 3033 9108
3030 9106 3022 9102 3018 9100 3006 9126
3006 9133
TIME...MOT...LOC 2120Z 236DEG 10KT 3016 9128
$$
24/RR547
WWUS54 KLIX 292140
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
440 PM CDT TUE MAR 29 2011
LAC005-047-292150-
/O.CAN.KLIX.SV.W.0027.000000T0000Z-110329T2200Z/
IBERVILLE LA-ASCENSION LA-
440 PM CDT TUE MAR 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ASCENSION AND
SOUTHEASTERN IBERVILLE PARISHES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3018 9143 3023 9136 3026 9132 3033 9108
3030 9106 3022 9102 3018 9100 3006 9126
3006 9133
TIME...MOT...LOC 2140Z 236DEG 10KT 3019 9123
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:50 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 29, 3:50 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 350 PM CDT TUE MAR 29 2011 .SHORT TERM... SURFACE ANALYSIS SHOWS A STALLED/DEVELOPING WARM FRONT DRAPED ACROSS THE AREA FROM NEAR SLIDELL TO NORTH OF HAMMOND AND THEN BACK SOUTHWEST THROUGH BTR. INCREASING SERLY WINDS HAVE BEEN PUMPING IN ABUNDANT MOISTURE INTO THE CWA. DEWPOINTS HAVE SURGED INTO THE UPPER 60S TO LOWER 70S. RELATIVELY LESS CLOUD COVER IS LEADING TO INCREASE SURFACE BASED HEATING WHICH SHOULD HELP TO CONTINUE WEAKENING THE WHAT CAP IS IN PLACE. LATEST RADAR LOOP SHOWS CONVECTION JUST BEGINNING TO FIRE OFF FROM AROUND LFT TO BTR WHICH APPEARS TO BE FOCUSED OVER THE FRONTAL BOUNDARY. SEEING THIS GIVES FAIRLY HIGH CONFIDENCE IN WRF SOLUTION FOR THE NEXT SEVERAL HOURS. IT HAD CONVECTION INITIATING NOW BUT A LITTLE FURTHER NORTHEAST OF CURRENT. AS THE CURRENT AIRMASS IN PLACE CONTINUES TO DESTABILIZE THIS AFTN...EXPECT THE ACTIVITY TO BECOME MORE ROBUST. ENHANCED SHEAR COMBINED WITH MUCAPE VALUES INCREASING LEAD TO THE POTENTIAL FOR SEVERE WEATHER. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS ENOUGH TURNING...ESP ON THE BOUNDARY FOR TORNADOES. SO...TORNADO WATCH HAS BEEN ISSUED FOR ALL THE AREA UNTIL 10 PM. WRF INDICATES LATER TONIGHT A MCS FEATURE WILL DEVELOP AND TRACK ACROSS THE CWA. TIMING FROM WEST TO EAST ACROSS THE CWA LOOKS TO BE FROM JUST AFTER MIDNIGHT THROUGH AROUND SUNRISE. THERE COULD BE EMBEDDED BOWING FEATURES AND BOOKEND VORTICIES AS THIS CLUSTER MOVES THROUGH. BESIDES THESE THREATS...QUITE A BIT OF RAINFALL IS EXPECTED BUT NO REAL CHANGES FROM PREVIOUS FORECASTS.WIDESPREAD 2 TO 3 INCHES WITH LOCALLY 4-5. B/C OF DRYNESS LATELY...STILL NEED MUCH MORE TO JUSTIFY A FLOOD WATCH. .LONG TERM... AFTER THE INITIAL FRONT MOVES THROUGH TOMORROW MORNING...WILL HAVE A LULL IN SHOWER ACTIVITY. A SECONDARY UPPER TROUGH WILL PIVOT ACROSS THE DEEP SOUTH WED NIGHT. THIS WILL PROMOTE ADDITIONAL SHOWERS AND MAYBE AN ISOLATED THUNDERSTORM OR 2. SEVERE POTENTIAL LOOKS TO BE MUCH LOWER. SLIGHTLY COOLER AND MUCH DRIER NORTHWESTERLY FLOW FROM THEN THROUGH THE WEEKEND. NEXT CHANCE OF RAIN EARLY TO MID NEXT WEEK. MEFFER && .AVIATION... MVFR TO IFR CEILINGS HAVE BEEN VERY STUBBORN THIS AFTERNOON. ALSO SEEING A FEW SHOWERS DEVELOP OUT AROUND THE ATCHAFALAYA RIVER. WARM FRONT APPEARS TO BE NORTH OF ALL TERMINALS EXCEPT KMCB. WHILE TERMINALS COULD TEMPORARILY SEE CEILINGS IMPROVE TO VFR...ALL SITES SHOULD RETURN TO MVFR DURING THE EVENING. WILL CARRY 4 HOUR TEMPO GROUPS TO COVER CONVECTIVE LINE EXPECTED TO DEVELOP AFTER 05Z. TEMPO CONDITIONS WILL INCLUDE IFR CIGS...VSBYS AND GUSTS TO 30 KTS. DO NOT EXPECT WIDESPREAD VFR CONDITIONS UNTIL AFTER 18Z WEDNESDAY...AT SOONEST. 35 && .MARINE... ...UPDATED SHORT TERM BUT MUCH OF PREVIOUS DISCUSSION... INCREASING SOUTHERLY FLOW IS TAKING PLACE AS A DEEPENING SURFACE LOW IS FORMING OVER THE REGION. WINDS HAVE INCREASED INTO EXERCISE CAUTION RANGE ALMOST TO ADVISORY CRITERIA. THESE STRONG WINDS HAVE BROUGHT SEAS UP INTO THE 3 TO 5 FOOT RANGE IN THE OUTER WATERS. THE WINDS WILL TURN TO THE NORTHWEST TOMORROW EVENING OVER THE COASTAL WATERS AS COLD FRONT SWEEPS THROUGH. THERE MAY BE A BRIEF PERIOD OF LIGHTER WINDS AS THE FRONT MOVES THROUGH...BUT STRONG CONVECTION IS ALSO EXPECTED. THIS STRONG CONVECTION WILL LIKELY PRODUCE STRONG WINDS FOR A BRIEF PERIOD OF TIME. AS THE MAIN UPPER LEVEL TROUGH AXIS SWINGS THROUGH THE REGION...A PERIOD OF INCREASED WINDS IS EXPECTED TO DEVELOP ON THURSDAY. THERE MAY BE A BRIEF WINDOW OF SCA CONDITIONS AS STRONG BOUNDARY LAYER WINDS MIX DOWN TO THE SURFACE DUE TO INCREASED COLD AIR ADVECTION LEADING TO INCREASED MIXING OVER THE GULF WATERS. THESE WINDS WILL QUICKLY DIE THURSDAY NIGHT AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. OVERALL...WINDS WILL TURN MORE WESTERLY AND WEAKEN TO AROUND 10 KNOTS. HOWEVER...A SECONDARY UPPER LEVEL IMPULSE COULD LEAD TO ANOTHER PERIOD OF STRONGER WINDS OVER THE EASTERN WATERS ON FRIDAY. WINDS MAY RISE BACK INTO EXERCISE CAUTION RANGE...AND SEAS OF 4 TO 5 FEET WILL CONTINUE TO BE POSSIBLE. AS ANOTHER SURFACE RIDGE OF HIGH PRESSURE BUILDS OVER THE AREA FRIDAY NIGHT...WINDS WILL ONCE AGAIN WEAKEN TO 10 TO 15 KNOTS. UNFORTUNATELY...THESE LIGHTER WINDS LOOK TO BE SHORT-LIVED...AS INCREASING GRADIENT FLOW IS ONCE AGAIN EXPECTED FOR THE WEEKEND. THIS INCREASED ONSHORE FLOW IN ADVANCE OF ANOTHER DEVELOPING LOW PRESSURE SYSTEM SHOULD PRODUCE EXERCISE CAUTION CONDITIONS FOR THE UPCOMING WEEKEND. 32/MEFFER && .PRELIMINARY POINT TEMPS/POPS... MCB 61 69 50 69 / 100 50 30 10 BTR 64 72 52 72 / 90 50 30 10 ASD 67 76 54 72 / 90 70 40 10 MSY 68 76 58 72 / 90 60 40 10 GPT 68 76 56 73 / 90 70 40 10 PQL 67 79 57 73 / 90 80 40 20 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 29, 11:41 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1141 AM CDT TUE MAR 29 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-301645- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1141 AM CDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING...MAINLY OVER SOUTH MISSISSIPPI...AND OVER SOUTHEAST LOUISIANA ALONG AND NORTH OF INTERSTATE 12. LARGE HAIL MAY BE POSSIBLE WITH THE STRONGEST STORMS. MORE NUMEROUS THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT AS IT MOVES THROUGH THE AREA AFTER MIDNIGHT TONIGHT. DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS OVERNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THERE WILL ALSO BE THE POTENTIAL FOR HEAVY RAINFALL...WITH MOST AREAS EXPECTED TO RECEIVE 2 TO 3 INCHES OF RAIN FROM LATE TODAY THROUGH WEDNESDAY MORNING. LOCAL AMOUNTS OF 4 TO 5 INCHES WILL BE POSSIBLE IN AREAS THAT SEE REPEAT THUNDERSTORMS. GIVEN THE DRY CONDITIONS OVER THE LAST TWO AND A HALF WEEKS...FLASH FLOODING IS NOT EXPECTED TO BE A MAJOR CONCERN...HOWEVER...LOCALIZED FLOODING IS POSSIBLE WHERE THE HEAVIEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG TO SEVERE THUNDERSTORMS MAY OCCUR NEAR THE COAST EARLY WEDNESDAY MORNING BEFORE THE COLD FRONT PUSHES THE THUNDERSTORMS OFFSHORE. ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT. BREEZY CONDITIONS IN THE WAKE OF THE COLD FRONT MAY CAUSE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ACROSS THE COASTAL WATERS ON THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING THROUGH WEDNESDAY MORNING.
In the hours before
Special weather statement, Mar 29, 3:21 PM CDT, 36 minutes before
LAZ046>049-056-057-292215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 321 PM CDT TUE MAR 29 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING IBERVILLE PARISH...EAST BATON ROUGE PARISH...ASSUMPTION PARISH...WEST BATON ROUGE PARISH...ST. JAMES PARISH...ASCENSION PARISH... AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 15 MILES NORTHEAST OF JEANERETTE...OR ABOUT 12 MILES SOUTHWEST OF BAYOU SORREL...MOVING NORTHEAST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BAYOU SORREL...WHITE CASTLE...PLAQUEMINE...ADDIS...BRUSLY... BATON ROUGE AIRPORT...WESTMINSTER...SORRENTO...PRAIRIEVILLE...PORT ALLEN...OAK HILLS PLACE...GONZALES...GEISMER...GARDERE...DONALDSONVILLE...CARVILLE AND BATON ROUGE. THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 40 TO 50 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24/RR
Local storm report, Mar 29, 3:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
355 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL GONZALES 30.22N 90.92W
03/29/2011 E0.50 INCH ASCENSION LA AMATEUR RADIO
SENT VIA LIX WEB REPORT.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:52 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston | 40 min |
| Mar 29, 4:03 PM CDT | Tornado Warning | LIX | Ascension, Saint James, Saint John the Baptist | 27 min |
| Mar 29, 4:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Mar 29, 4:28 PM CDT | Tornado Warning | LIX | Saint James, Saint John the Baptist | 32 min |
| Mar 29, 4:51 PM CDT | Areal Flood Advisory | LIX | Ascension, Saint James, Saint John the Baptist | 54 min |
| Mar 29, 4:56 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville | 64 min |
| Mar 29, 4:56 PM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 34 min |
| Mar 29, 5:05 PM CDT | Severe Thunderstorm Warning | LIX | Saint James, Saint John the Baptist | 55 min |
| Mar 29, 5:14 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 61 min |
| Mar 29, 5:16 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 59 min |
| Mar 29, 5:25 PM CDT | Special Marine Warning | LIX | 65 min | |
| Mar 29, 5:26 PM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 34 min |
| Mar 29, 6:06 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 24 min |
| Mar 29, 6:33 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 27 min |
| Mar 29, 6:43 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 2 hr |
| Mar 29, 6:52 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 23 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.